Alert archive / Texas / Flash Flood Warnings in 2025

Flash Flood Warning 104, NWS Austin/San Antonio, TX

November 20, 2025Kerr County, Texas

NWS Austin/San Antonio, TX issued this flash flood warning at Nov 20, 2025, 12:12 AM CST for Kerr County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Nov 20, 2025, 12:12 AM CST (06:12 UTC)
Expired
Nov 20, 2025, 3:15 AM CST
In force
3 hr
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Damage threat
Considerable
Flood severity
None

County Kerr County, TX

The radar

The Laughlin AFB radar (KDFX), 116 km from the middle of the area, began a volume at 06:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Del Rio, TX (KDRT), launched 00:00Z, 6.2 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 00:00Z on 2025-11-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2053 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 00:00Z on 2025-11-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 80 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2053 J/kg
Mixed-layer CIN
-1 J/kg
Mixed-layer LCL
836 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
80 m²/s²
0-3 km storm-relative helicity
106 m²/s²
Significant tornado parameter
0.6
Supercell composite
2.7

Open this sounding in Storm Lab

The text

As transmitted.

851 
WGUS54 KEWX 200612
FFWEWX
TXC265-200915-
/O.NEW.KEWX.FF.W.0104.251120T0612Z-251120T0915Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Austin/San Antonio TX
1212 AM CST Thu Nov 20 2025

The National Weather Service in Austin/San Antonio has issued a

* Flash Flood Warning for...
  Northwestern Kerr County in south central Texas...

* Until 315 AM CST.

* At 1212 AM CST, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Up to 2 inches of rain have 
  fallen. Additional rainfall amounts up to 2 inches are possible in 
  the warned area. Flash flooding is ongoing or expected to begin 
  shortly.

  HAZARD...Life threatening flash flooding. Thunderstorms
           producing flash flooding.

  SOURCE...Radar.

  IMPACT...Life threatening flash flooding of creeks and streams,
           urban areas, highways, streets and underpasses.

* Some locations that will experience flash flooding include...
  Hunt, Kerr Wildlife Management Area and Mountain Home.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3025 9933 3020 9933 3009 9933 2998 9935
      2995 9939 2993 9943 2991 9957 2992 9962
      2993 9963 2995 9967 2996 9967 3000 9965
      3004 9961 3007 9958 3015 9950 3019 9950
      3021 9949 3024 9945

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

CP
3 follow-up statements
320 
WGUS74 KEWX 200708
FFSEWX

Flash Flood Statement
National Weather Service Austin/San Antonio TX
108 AM CST Thu Nov 20 2025

TXC265-200915-
/O.CON.KEWX.FF.W.0104.000000T0000Z-251120T0915Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Kerr TX-
108 AM CST Thu Nov 20 2025

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 315 AM CST EARLY THIS 
MORNING FOR NORTHWESTERN KERR COUNTY...

At 108 AM CST, Doppler radar indicated thunderstorms producing heavy 
rain across the warned area. Up to 3.5 inches of rain have fallen. 
Additional rainfall amounts up to 1.5 inches are possible in the 
warned area. Flash flooding is ongoing or expected to begin shortly. 
The main impacts will on the north fork of the Guadalupe.

HAZARD...Life threatening flash flooding. Thunderstorms producing
         flash flooding.

SOURCE...Radar.

IMPACT...Life threatening flash flooding of creeks and streams,
         urban areas, highways, streets and underpasses.

Some locations that will experience flash flooding include...
  Hunt, Kerr Wildlife Management Area and Mountain Home.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

In hilly terrain there are hundreds of low water crossings which are 
potentially dangerous in heavy rain. Do not attempt to cross flooded 
roads. Find an alternate route.

&&

LAT...LON 3025 9933 3020 9933 3009 9933 2998 9935
      2995 9939 2993 9943 2991 9957 2992 9962
      2993 9963 2995 9967 2996 9967 3000 9965
      3004 9961 3007 9958 3015 9950 3019 9950
      3021 9949 3024 9945

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

CP
641 
WGUS74 KEWX 200744
FFSEWX

Flash Flood Statement
National Weather Service Austin/San Antonio TX
144 AM CST Thu Nov 20 2025

TXC265-200915-
/O.CON.KEWX.FF.W.0104.000000T0000Z-251120T0915Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Kerr TX-
144 AM CST Thu Nov 20 2025

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 315 AM CST EARLY THIS 
MORNING FOR NORTHWESTERN KERR COUNTY...

At 144 AM CST, Doppler radar indicated thunderstorms producing heavy 
rain across the warned area. Up to 3.5 inches of rain have fallen. 
Additional rainfall amounts up to 0.25 inches are possible in the 
warned area. Flash flooding is ongoing or expected to begin shortly. 
The heaviest rains were on the North Fork of the Guadalupe River and 
Johnson Creek basins.

HAZARD...Life threatening flash flooding. Thunderstorms producing
         flash flooding.

SOURCE...Radar.

IMPACT...Life threatening flash flooding of creeks and streams,
         urban areas, highways, streets and underpasses.

Some locations that will experience flash flooding include...
  Hunt, Kerr Wildlife Management Area and Mountain Home.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

In hilly terrain there are hundreds of low water crossings which are 
potentially dangerous in heavy rain. Do not attempt to cross flooded 
roads. Find an alternate route.

&&

LAT...LON 3025 9933 3020 9933 3009 9933 2998 9935
      2995 9939 2993 9943 2991 9957 2992 9962
      2993 9963 2995 9967 2996 9967 3000 9965
      3004 9961 3007 9958 3015 9950 3019 9950
      3021 9949 3024 9945

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

CP
689 
WGUS74 KEWX 200919
FFSEWX

Flash Flood Statement
National Weather Service Austin/San Antonio TX
319 AM CST Thu Nov 20 2025

TXC265-200929-
/O.EXP.KEWX.FF.W.0104.000000T0000Z-251120T0915Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Kerr TX-
319 AM CST Thu Nov 20 2025

...FLASH FLOOD WARNING HAS EXPIRED FOR NORTHWESTERN KERR COUNTY...

The heavy rain has ended. Flooding is no longer expected to pose a 
threat. Please continue to heed remaining road closures as there may 
be some small rises on the North Fork of the Guadalupe River, Honey 
Creek, and Johnson Creek due to earlier heavy rains up to 4 inches.

A Flood Watch remains in effect until 600 AM CST Friday for a 
portion of south central Texas.

&&

LAT...LON 3025 9933 3020 9933 3009 9933 2998 9935
      2995 9939 2993 9943 2991 9957 2992 9962
      2993 9963 2995 9967 2996 9967 3000 9965
      3004 9961 3007 9958 3015 9950 3019 9950
      3021 9949 3024 9945

$$

CP

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at Nov 19, 5:53 PM CST, 6 hours 19 minutes earlier. Its key messages:

  • Flood Watch has been expanded to include Maverick County. The Watch remains in effect for the Southern Edwards Plateau, Hill Country, and I-35 Corridor from Wednesday night until Friday morning due to the potential for heavy rain and localized flooding.
  • Some strong to isolated severe storms also possible Wednesday evening through Thursday morning, mainly west of the I-35 corridor
  • Another round of heavy rain is possible Sunday night into Monday. There is higher uncertainty for this round. However, models suggest the Southern Edwards Plateau, Hill Country, and I-35 Corridor to be impacted the most.
Area forecast discussion, Nov 19, 5:53 PM CST, 6 hours 19 minutes before
Area Forecast Discussion
National Weather Service Austin/San Antonio TX
553 PM CST Wed Nov 19 2025

...New AVIATION...

.KEY MESSAGES...

- Flood Watch has been expanded to include Maverick County. The
  Watch remains in effect for the Southern Edwards Plateau, Hill
  Country, and I-35 Corridor from Wednesday night until Friday
  morning due to the potential for heavy rain and localized
  flooding.

- Some strong to isolated severe storms also possible Wednesday
  evening through Thursday morning, mainly west of the I-35
  corridor

- Another round of heavy rain is possible Sunday night into
  Monday. There is higher uncertainty for this round. However,
  models suggest the Southern Edwards Plateau, Hill Country, and
  I-35 Corridor to be impacted the most.

&&

.SHORT TERM...
(Tonight through Thursday night)
Issued at 1218 PM CST Wed Nov 19 2025

The focus in the short term will still be centered on rain chances
across south central Texas as an upper level storm system and
Pacific cold front approach from the west. Current observations
from early this afternoon show plenty of low-level moisture in
place with dewpoints in the mid 60s to lower 70s across most of
the region. In addition, the 12Z sounding from Del Rio showed a
precipitable water value of 1.3". The above mentioned upper level
storm system can be seen on water vapor imagery from southern
California southward into the Baja peninsula. An associated upper
jet is also noted across northern Mexico into the Panhandle of
Texas.

As the upper system continues to slowly move eastward tonight, we
will continue to see an increase in moisture with a southerly LLJ
of 20-30kt. Moisture levels look to peak over the Rio Grande
plains, southern Edwards Plateau and western Hill Country. If
model forecasts are correct, we will likely see precipitable water
values of near 1.75" early tomorrow morning, which would be a
daily maximum at Del Rio. As a series of upper level disturbances
move in from the west, we will see an uptick in convection by mid
to late evening out west near the Rio Grande. Several rounds of
showers and storms, with locally heavy rainfall a definite
concern, will develop near the Rio Grande, then move northeastward
into the southern Edwards Plateau. The latest hi-res models show
multiple rounds of showers and storms possible overnight into
Thursday morning across the western Hill Country and southern
Edwards Plateau region. We have opted to include Maverick County
in the Flood Watch as at least a few of the hi-res members show
heavy rain signals over the northern portion of the county, mainly
near and north of Eagle Pass. We have also opted to increase the
higher end amounts into the 6 to 8 inch range based on incoming
models. In collaboration with WPC and surrounding offices, a
Moderate Risk (level 3 of 4) for locally heavy rainfall has been
introduced across portions of the western Hill Country and
southern Edwards Plateau for tonight into Thursday. While the main
concern will be heavy rainfall, a few strong to severe storms
will be possible as well, mainly west of the I-35 corridor.

Farther east into the I-35 corridor, we still expect to see some
showers and a few storms tonight, with a much better chance for
rainfall expected during the daytime hours and into the evening on
Thursday. This will be due to the axis of higher moisture
shifting eastward as the upper trough axis approaches. Some weak
forcing along the surface cold front will also aid in boosting
rain chances. While rainfall amounts should be lower along the
I-35 corridor than what we anticipate farther west, at least a few
of the models are showing some local 1-2" amounts possible.

&&

.LONG TERM...
(Friday through next Wednesday)
Issued at 1218 PM CST Wed Nov 19 2025

Rain chances on Friday continue to decrease from west to east
during the day as the upper level trough axis continues to shift
northeast of the region. The weak Pac front will also bring some
drier air to areas generally west of I-35, with low-level moisture
in place elsewhere. We will be left in southwesterly flow aloft
and with sufficient moisture, we will keep some low rain chances
in the forecast mainly along and east of I-35 on Friday into early
Saturday.

A deep upper low continues to remain anchored over southern
California into the Baja region of Mexico as we head into the
early portion of the weekend, with this system expected to slide
eastward as the weekend progresses. Low-level moisture will
quickly surge back to the northwest by early Sunday, setting the
stage for another good chance for rainfall across south central
Texas. WPC has already introduced a level 1 to 2 of 4 risk for
heavy rainfall over south central Texas. The current outlook
places the higher risk along the I-35 corridor from Austin
northward. We will monitor the forecast carefully as any heavy
rains combined with moist soils will likely lead to quicker
runoff and an increased threat for flooding.

Drier conditions are anticipated on Tuesday and Wednesday of next
week.

&&

.AVIATION...
(00Z TAFS)
Issued at 539 PM CST Wed Nov 19 2025

Quite the messy forecast over the next couple of forecast
periods, so prepare for pretty much anything except VFR ceilings
through Thursday and Friday. An upper level storm system is
expected to bring rain and thunderstorms across the area and especially
for KDRT where TSRAs and -SHRAs become the prevailing by 01Z
tonight. With these showers and thunderstorms expect very poor
flying conditions with MVFR cigs giving way to IFR and even
possibly LIFR cigs under any of the heavier thunderstorms through
the period. Have introduced several TEMPOs to depict the heaviest
and highest confidence of thunderstorms which are 06Z to 09Z and
again 09Z to 12Z. For I-35 TAF sites expect mainly MVFR cigs to
develop quickly overnight by 04Z/05Z and continuing through the
majority of the forecast package. Have introduced TEMPOs for
tomorrow afternoon for all 3 sites. Otherwise have kept -SHRAs as
the prevailing as it could rain anytime over any of the sites
starting by 10Z. Have kept TAFS condensed to avoid confusion and
will continue to amend as needed as more TEMPOS will likely need
to be added beyond the current period by 03Z.

&&

.CLIMATE...
Issued at 1218 PM CST Wed Nov 19 2025

Record Rainfall Thursday 11/20

AUS 1.24"/2009
ATT 1.63"/2009
SAT 1.15"/2009
DRT 0.20"/1984

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              69  81  65  81 /  40  70  80  50
Austin Bergstrom Intl Airport  69  82  65  80 /  40  70  80  60
New Braunfels Muni Airport     69  82  65  81 /  40  70  70  50
Burnet Muni Airport            67  75  61  77 /  70  90  90  40
Del Rio Intl Airport           67  77  61  80 /  90  90  40  10
Georgetown Muni Airport        69  80  64  79 /  60  80  90  50
Hondo Muni Airport             67  80  63  80 /  60  80  70  40
San Marcos Muni Airport        69  83  65  81 /  30  70  80  60
La Grange - Fayette Regional   69  84  67  82 /  20  50  70  70
San Antonio Intl Airport       70  81  68  80 /  40  80  70  50
Stinson Muni Airport           71  83  68  82 /  30  70  70  50

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
Flood Watch from midnight CST tonight through late Thursday
night for TXZ171>173-183>192-202>206-217.

&&

SHORT TERM...Platt
LONG TERM....Platt
AVIATION...CJM

In the hours before

Special weather statement, Nov 19, 10:07 PM CST, 2 hours 5 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1007 PM CST Wed Nov 19 2025

TXZ184-200445-
Edwards TX-
1007 PM CST Wed Nov 19 2025

...A strong thunderstorm will impact portions of northeastern Edwards
County through 1045 PM CST...

At 1007 PM CST, Doppler radar was tracking a strong thunderstorm over
Rocksprings, moving northeast at 35 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Rocksprings, Us-377 Near The Kimble-
Edwards County Line, and Devil's Sinkhole State Natural Area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3029 9976 2988 10020 2995 10036 3029 10030
TIME...MOT...LOC 0407Z 214DEG 32KT 3003 10019

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

CP
Special weather statement, Nov 19, 10:44 PM CST, 1 hour 28 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1044 PM CST Wed Nov 19 2025

TXZ184-200515-
Edwards TX-
1044 PM CST Wed Nov 19 2025

...A strong thunderstorm will impact portions of northeastern Edwards
County through 1115 PM CST...

At 1044 PM CST, Doppler radar was tracking a strong thunderstorm 9
miles south of Telegraph, or 19 miles northeast of Rocksprings,
moving northeast at 30 mph.

HAZARD...Nickel size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible.

Locations impacted include...
Us-377 Near The Kimble-Edwards County Line.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3009 9993 3018 10012 3029 10010 3029 9976
TIME...MOT...LOC 0444Z 232DEG 28KT 3020 9996

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...<30 MPH

CP

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 19, 10:07 PM CSTSpecial Weather StatementEWXEdwards38 min
Nov 19, 10:44 PM CSTSpecial Weather StatementEWXKimble31 min
Nov 19, 10:51 PM CSTSevere Thunderstorm WarningEWXEdwards13 min
Nov 19, 11:32 PM CSTAreal Flood AdvisoryEWXBandera, Kerr, Real3 hr
Nov 20, 12:32 AM CSTSpecial Weather StatementEWXKerr43 min
Nov 20, 12:39 AM CSTRiver Flood WarningEWXKerr3 hr
Nov 20, 1:04 AM CSTAreal Flood AdvisoryEWXGillespie3 hr
Nov 20, 1:11 AM CSTSpecial Weather StatementEWXGillespie49 min
Nov 20, 5:38 AM CSTAreal Flood AdvisoryEWXEdwards3 hr
Nov 20, 9:58 AM CSTAreal Flood AdvisoryEWXEdwards3 hr
Nov 20, 11:47 AM CSTFlash Flood Warning Considerable damage threatEWXEdwards6 hr
Nov 20, 12:07 PM CSTAreal Flood AdvisoryEWXVal Verde3 hr
Nov 20, 12:55 PM CSTAreal Flood AdvisoryEWXVal Verde3 hr
Nov 20, 1:19 PM CSTSpecial Weather StatementEWXKinney26 min
Nov 20, 1:49 PM CSTAreal Flood AdvisoryEWXKinney, Val Verde3 hr
Nov 20, 1:57 PM CSTSpecial Weather StatementEWXEdwards48 min
Nov 20, 2:19 PM CSTAreal Flood AdvisoryEWXEdwards4 hr
Nov 20, 2:21 PM CSTSpecial Weather StatementEWXReal39 min
Nov 20, 2:45 PM CSTSevere Thunderstorm WarningEWXMaverick45 min
Nov 20, 3:08 PM CSTAreal Flood AdvisoryEWXMaverick114 min
Nov 20, 3:24 PM CSTAreal Flood AdvisoryEWXEdwards, Real3 hr
Nov 20, 3:43 PM CSTSevere Thunderstorm WarningEWXBurnet17 min
Nov 20, 5:16 PM CSTSpecial Weather StatementEWXWilliamson14 min
Nov 20, 5:21 PM CSTSpecial Weather StatementEWXKendall39 min

Nearby

Flash Flood Warnings in Texas, 2025Every flash flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.